Schedule 2018

ProductCamp is an unconference, with sessions being proposed both in advance and on the day of the event. Attendees will be able to vote on which sessions make it into the program.

 

8:00

Doors Open / Submit a Topic

Registration, networking, coffee, snacks / breakfast, topic submission

9:00

Onsite Session Voting Begins

9:15

Opening Session (15 minutes)

Product Camp welcome, event details, sponsor information

Location: Classroom 126, with a simulcast to overflow rooms (Classroom 106 and 107) 

9:30

Keynote Speaker: Michael Eckhardt (60 minutes)

Our keynote speaker this year will be Michael Eckhardt (meckhardt@chasminstitute.com), the Managing Director at Chasm Institute. You might know Michael and the Chasm Institute from their work on the best-selling “Crossing the Chasm” series of books (over 3,000,000 sold worldwide).

For this keynote, Michael discusses “3 Key Questions for Product Teams to answer -- before you can accelerate & scale revenue growth in 2018+".

Location: Classroom 126, with a simulcast to overflow rooms (Classroom 106, 107, and 208) 

10:30

Recess (15 minutes)

10:45

Session 1 Breakouts (45 minutes)

Experience Roadmaps: The Hidden Catalyst Of Your Product Strategy
Presenter: Satyam Kantamneni
Location: Conference Center 126
 
Predictable Delivery: The Power Of Estimating And Forecasting
Presenter: Greg Cohen
Location: Classroom 106

How To Succeed When Transitioning From Engineering to Product Management
Presenter: Vrajesh Dave
Location: Classroom 107

A Playbook For Achieving Product-Market Fit
Presenter: Dan Olsen
Location: Classroom 206

Product Management For Autonomous Cars
Presenter: Subrata Goswami
Location: Classroom 207
Slides: https://www.slideshare.net/imawsog/product-management-for-autonomous-cars
 
Managing AI Products
Presenter: Prasad Velamuri
Location: Classroom 208
Slides: https://www.slideshare.net/prasadvelamuri7/managing-ai-products
 
Achieving Success Through Partnership: Product Managers And Product Marketers
Presenter: Savita Kini
Location: Classroom 210
 
How To Design An Engaging Onboarding Experience
Presenter: Grace Xu
Location: Classroom 306

Does a Phase 1 / Phase 2 Approach Ever Actually Work?
Presenter: Matt Anderson
Location: Classroom 307
Slides: https://www.slideshare.net/mattanderson496/does-a-phase-1-phase-2-approach-ever-actually-work
 
This Is Not What I Asked For!
Presenter: Padmasri Bhetanabhotla
Location: Classroom 308
 
The Top 10 Technical Skills Every Web/Mobile Product Manager Should Know
Presenter: Sandeep Adwankar
Location: Classroom 309
Slides: https://www.slideshare.net/SandeepAdwankar/product-camp-silicon-valley-2018-pm-technical-skills
 
The Design Charette: A Collaborative Problem Solving Methodology
Presenter: Mark Reinheimer
Location: Classroom 310

11:30

Recess, Voting Concludes (15 minutes)

12:30

Lunch - Box Lunch (60 minutes)

Sandwiches, cookie, sodas and more!

1:30

Session 3 Breakouts (60 minutes)

3 Simple Steps to Make Your Customer, Product, and Personal Stories 10x Better
Presenter: Nils Davis
Location: Classroom 106
Slides: https://www.slideshare.net/nilsdavis/storytelling-for-product-managers-93883424

How To Craft A Winning Message
Presenter: Dan Olsen
Location: Conference Room 107

Business Strategy for Product Managers
Presenter: Mike Chowla
Location: Classroom 126
Slides: https://www.slideshare.net/mchowla/business-strategy-for-product-managers-2018

Peer Resume Review
Presenter: Brendon J. Wilson
Location: Conference Room 201

Earned Influence and Authority:A PM Workshop
Presenter: Pamela Schure
Location: Conference Room 206

PM v. PO: Who Does What?
Presenter: Roger Snyder
Location: Classroom 207
Slides: https://www.slideshare.net/scbreeze/product-manager-vs-product-owner-who-does-what-sv-pcamp-mar18

Avoiding Bad Habits as a Seasoned PM
Presenter: Alicia Dixon
Location: Classroom 208

Accelerate Your Product Innovation While Maximizing Profitability
Presenter: Karen Cornwell
Location: Conference Room 210

Peer Mock Interviews
Presenter: Gretchen Hellman
Location: Conference Room 301

Generating Ownership and Alignment with your Stakeholders
Presenter: Colleen O’Rourke
Location: Conference Room 307

Make More Money by Forming Services Products of Apps You Never Thought Could Be Services Products
Presenter: Michael Price
Location: Conference Room 308

Everyone Can Agree with This Approach to Prioritization
Presenter: Steve McGee
Location: Conference Room 309

Make Marketing Messaging Memorable with Compelling Content
Presenter: Jim Schibler
Location: Classroom 310
 

2:30

Recess (15 minutes)

2:45

Session 4 Breakouts (60 minutes)

Write Your Killer Product Vision
Presenter: Roger Snyder and Pam Schure
Location: Classroom 106
Slides: https://www.slideshare.net/scbreeze/write-your-killer-product-vision-sv-pcamp-mar18

Product Innovation Patterns
Presenter: Alex Kouznetsov
Location: Conference Room 107

UX Design for Product Managers
Presenter: Dan Olsen
Location: Classroom 126

Peer Resume Review
Presenter: Brendon J. Wilson
Location: Conference Room 201

Strategies for Leveraging the Skills of Diverse Teams
Presenter: Karen Cornwell
Location: Conference Room 206

Product Manager or Unicorn: Defining the PM Role for Hiring & Career Development
Presenter: Jessica Sweeney and and Vicky Nguyen
Location: Classroom 207
Slides: https://www.slideshare.net/ProductCampSD/product-manager-or-unicorn-defining-the-pm-role-for-hiring-career-development-95253469/

Silicon Valley Perspectives on User Privacy: Global, Regional, How? 
Presenter: Hong Nguyen-Phuong
Location: Classroom 208

Managing Products in the Life Sciences / Biopharma Industry
Presenter: Debashish Niyogi
Location: Conference Room 210

Peer Mockup Interviews
Presenter: Gretchen Hellman
Location: Conference Room 301

#NeverAgain I Shall Not Think of Pricing
Presenter: Jigar Shah
Location: Classroom 306

Crafting Value-Benefit-Feature Statements: A Workshop
Presenter: Shailesh Bhat
Location: Classroom 307
Slides: https://www.slideshare.net/bhatshailesh/crafting-valuebenefitfeature-statements

Trust or Bust: Product Manager Success in an Agile World
Presenter: Bob Summers
Location: Classroom 308
Slides: https://prezi.com/8mhrj_9ickt6/trust-or-bust-product-manager-success-in-an-agile-world/

Get Predictability Regardless of Estimates
Presenter: Steve McGee
Location: Classroom 309

3:45

Recess (15 minutes)

Closing Session (15 minutes)

Product Camp closing session, key learnings, prizes / giveaways

Location: Classroom 126

4:00

4:15 - ?

"After-Party"

Grab a beverage with your fellow attendees as the perfect close to your day! We'll meet around 4:15 or 4:30 at Taplands, 1171 Homestead Road, Santa Clara